Advances in Mathematical Economics

Advances in Mathematical Economics

Volume 21

Editors: Kusuoka, Shigeo, Maruyama, Toru (Eds.)

Free Preview
  • Provides mathematicians with new stimuli from economic theories, and economists with effective mathematical tools for their research
  • Is published annually under the auspices of the Research Center for Mathematical Economics
  • Presents a clear-cut expository overview of all problems under discussion
see more benefits

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-981-10-4145-7
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-981-10-4144-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.99
price for USA in USD
  • ISBN 978-981-13-5061-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research. A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories.

Table of contents (4 chapters)

Table of contents (4 chapters)
  • Some Problems in Second Order Evolution Inclusions with Boundary Condition: A Variational Approach

    Castaing, Charles (et al.)

    Pages 1-45

  • On Sufficiently-Diffused Information in Bayesian Games: A Dialectical Formalization

    Ali Khan, M. (et al.)

    Pages 47-73

  • On Supermartingale Problems

    Kusuoka, Shigeo

    Pages 75-97

  • Bolza Optimal Control Problems with Linear Equations and Periodic Convex Integrands on Large Intervals

    Zaslavski, Alexander J.

    Pages 99-160

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-981-10-4145-7
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-981-10-4144-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.99
price for USA in USD
  • ISBN 978-981-13-5061-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Advances in Mathematical Economics
Book Subtitle
Volume 21
Editors
  • Shigeo Kusuoka
  • Toru Maruyama
Series Title
Advances in Mathematical Economics
Series Volume
21
Copyright
2017
Publisher
Springer Singapore
Copyright Holder
Springer Nature Singapore Pte Ltd.
eBook ISBN
978-981-10-4145-7
DOI
10.1007/978-981-10-4145-7
Hardcover ISBN
978-981-10-4144-0
Softcover ISBN
978-981-13-5061-0
Series ISSN
1866-2226
Edition Number
1
Number of Pages
V, 162
Number of Illustrations
2 b/w illustrations, 1 illustrations in colour
Topics